Aspirin Poisoning Topic Guide
Aspirin Poisoning: Aspirin poisoning is either accidental or intentional. Symptoms of aspirin poisoning include ringing in the ears, impaired hearing, rapid breathing, dehydration, vomiting, fever, and double vision. The treatment of aspirin poisoning is cared for in a hosptial setting.
Activated Charcoal Activated charcoal is a substance used when a person has ingested a poison (drugs or chemicals). Activated charcoal absorbs the poisons in the GI tract. Activated charcoal is administered by a physician and is not recommended for home use. In the United States, the National Poison Control Center hot line is 1-800-222-1222. If someone has ingested poisonous levels of chemicals or drugs, contact the emergency medical response system in your area or take the patient to the nearest emergency department.
Expert Views and News
Pain Management Resources
- How Well Are You Living With AFib?
- How Well Are You Managing Your MS?
- Soothe Your Child's Cold or Flu